Getting pregnant after stopping depo shot.

Nicole - posted on 11/18/2013 ( 2 moms have responded )

3

0

0

I went on the depo shot when I was 21 because one of the side effects was not having a period. Now I'm 24 and my boyfriend and I are TTC. I was due for my shot July 2013 and still have not started my period. This last week I did have a little brown colored blood when going to the bathroom. I'm not sure if this means my period is coming back or not. What is your first period like after stopping depo shot?

2 Comments

View replies by

Nicole - posted on 11/19/2013

3

0

0

Thanks. Yeah I went to the doctor right after my shot was due. She told me not to worry too much cause the depo tricks the body into thinking its pregnant and that's why most people don't get a period while on the shot. She also said that they wouldn't do any test until I was off the shot for a year. I'm just hoping I get pregnant before then.

[deleted account]

i was never on the depo shot but i remember when i first went off my pill (lo-estrin 24- where i didn't get a period except a little spotting once a year) i had brown blood as well with my first "real period". the brown indicates its old blood (sorry to be graffic and gross). you can talk to your gyno is you're concerned. but don't worry too much about it. it takes a while for one;s body to get back to "normal" once birth control is stopped. if you don't get your period in the next couple months i suggest you call your doctor. good luck!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms